Illinois Journal of Mathematics

On a class of doubly transitive permutation groups

Walter Feit

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 4, Issue 2 (1960), 170-186.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255455862

Mathematical Reviews number (MathSciNet)
MR0113953

Zentralblatt MATH identifier
0098.25202

Subjects
Primary: 20.00

Citation

Feit, Walter. On a class of doubly transitive permutation groups. Illinois J. Math. 4 (1960), no. 2, 170--186. http://projecteuclid.org/euclid.ijm/1255455862.


Export citation